Hello and welcome to our community! Is this your first visit?
Register
Results 1 to 11 of 11
  1. #1
    Senior Member Nutclap's Avatar
    Join Date
    Oct 23 2017
    Posts
    232
    Mentioned
    0 Post(s)
    Rep Power
    6176833

    Estrogen and heart rate.

    Does anyone elses high or low estrogen cause high heart rate? (Or bp). I did 2 weeks of pct (cos that's all I had) after a few months test cycle and after wards I felt my estrogen was outta wack (low libido, lethargic). My resting heart rate shot up to 90s-100s and I was going to see a doctor about it but now my libido is coming back and my resting heart rate during the day is going back to the 80s. Does this sound like it was a cause of outta balance estrogen or other health concerns? ( I was gonna run another cycle but wanted to wait til my resting heart rate was down again)

  2. #2
    Senior Member Fire God Liu Kang's Avatar
    Join Date
    Apr 30 2019
    Posts
    4,803
    Mentioned
    62 Post(s)
    Rep Power
    42949678
    its because of not enough testosterone @BBRP

  3. #3
    Senior Member Nutclap's Avatar
    Join Date
    Oct 23 2017
    Posts
    232
    Mentioned
    0 Post(s)
    Rep Power
    6176833
    Quote Originally Posted by Fire God Liu Kang View Post
    its because of not enough testosterone @BBRP
    Was thinking that too.. worth it then to start my test e cycle then now to try and get my hormones balanced again?

  4. #4
    Senior Member RoightHyuh's Avatar
    Join Date
    Oct 16 2018
    Posts
    1,582
    Mentioned
    27 Post(s)
    Rep Power
    42949676
    I remeber injecting testosterone into my ass cheek at 16 in my dirty roach infested room and house

  5. #5
    Senior Member Fire God Liu Kang's Avatar
    Join Date
    Apr 30 2019
    Posts
    4,803
    Mentioned
    62 Post(s)
    Rep Power
    42949678
    Quote Originally Posted by Nutclap View Post
    Was thinking that too.. worth it then to start my test e cycle then now to try and get my hormones balanced again?
    Yeah more testosterone is the answer

  6. #6
    Regular Member itsthetrenbrah's Avatar
    Join Date
    Dec 02 2014
    Posts
    2,003
    Mentioned
    67 Post(s)
    Rep Power
    42949680
    No estrogen does not raise heart rate
    She dreams a champagne dream
    Strawberry surprise, pink linen and white paper
    Lavender and cream
    Fields of butterflies, reality escapes her
    She says that love is for fools who fall behind

  7. #7
    Senior Member longNStrong's Avatar
    Join Date
    Aug 17 2017
    Posts
    10,716
    Mentioned
    1017 Post(s)
    Rep Power
    42949686
    Taking too much ai will raise blood pressure

    Having sky high estrogen will raise blood pressure

    High estrogen will likely cause higher heart rates too

    No clue on low estrogen

  8. #8
    Senior Member Nutclap's Avatar
    Join Date
    Oct 23 2017
    Posts
    232
    Mentioned
    0 Post(s)
    Rep Power
    6176833
    If anyone else in the future has this issue it Seems like test was the answer. On week 3 of test e and my hr is back down (75-80s) along with my BP going back down to normal ranges.My test levels most of been bottomed out completely to be feeling good again at only week 3 of test e. Lesson learned not to fuck around with pct (tho the pills were under dosed I suspect also even tho I only took 2 weeks)
    Last edited by Nutclap; 2020-10-05 at 04:08 PM.

  9. #9
    Senior Member Nutclap's Avatar
    Join Date
    Oct 23 2017
    Posts
    232
    Mentioned
    0 Post(s)
    Rep Power
    6176833
    Quote Originally Posted by itsthetrenbrah View Post
    No estrogen does not raise heart rate
    It raises bp which in return raises hr. So yea it does.

  10. #10
    Platinum Member Real GeorgiePeck's Avatar
    Join Date
    Oct 15 2018
    Posts
    1,670
    Mentioned
    24 Post(s)
    Rep Power
    42520180
    What happens to me is this: low estrogen is the single worst feeling and depression I have EVER experienced.
    Feels like doom, no hope, no energy, extreme anxiety. All kinds of physical problems (heart rate, random acne, extremely frequent urination and dehydration)

    No withdrawal from any drug has ever even come close to the hopelessness.

    High estrogen has only caused me Hightened emotions like tearing up or getting extremely mad.

    What?s more important is that anything that modulates or masks estrogen ca cause the same to me.
    Masteron does not lower e2 but it achieves the same outcome By masking it - 50mg even on 500mg test crashed my e2 essentially causing all above problems.

    Also,
    Progesterone/prolactin (I don?t fucking know how the two work nobody does) play an important role relating to estrogen. Idk if it?s because hightened prolactin can simply make you more sensitive to estrogen or something, but after 3 days on NPP for example I will see small signs of what crashed e2 feels like as well as a hopeless doom ( nandrolone might just fuck your mood aswel)

    So basically yes you fucked your estrogen up somehow and test fixed it so good

  11. #11
    Platinum Member Real GeorgiePeck's Avatar
    Join Date
    Oct 15 2018
    Posts
    1,670
    Mentioned
    24 Post(s)
    Rep Power
    42520180
    Also fuckin blast and cruise please

Posting Permissions